# SDR FDEA201002250524

- Difficulty date: February 25, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 71,674 hours, 25,823 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: ARG7002505
- Part serial: CPT0430
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SHOCK STRUT  (OUTER CYLINDER) LOWER CIRCUMFERENTIAL INTERNAL THREADS   ARE CORRODED/PITTED. ALSO, THE SHOCK STRUT GLAND NUT THREADS FOR MLG OUTER   CYLINDER (SHOCK STRUT) ARE CORRODED/PITTED. LT MAIN OUTER CYL.-CIRCUMFERENTIAL INTERNAL THREAD CORROSION ON MLG CYL.   PART IS NOT ACCEPTABLE FOR CONTINUED SERVICE. GEAR REPLACED PER WORKCARD 32T1701-LC, SEQ. 000878.
